Alert archive / Oklahoma / Tornado Warnings in 2008
Tornado Warning 30, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 9, 2008, 6:53 PM CDT for Hughes County, Pontotoc County, Oklahoma. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2008, 6:53 PM CDT (23:53 UTC)
- Expired
- Apr 9, 2008, 7:30 PM CDT
- In force
- 37 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Hughes County, OK, Pontotoc County, OK
The radar
The Norman radar (KTLX), 95 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 6:55 PM CDT | TSTM WND DMG | 2 S Steedman, OK | AN EIGHT INCH DIAMETER TREE WAS DOWNED DUE TO HIGH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 3:48 PM CDT | Tornado Watch | SPC | 7 hr |
| Apr 9, 5:38 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KOUN 092353
TOROUN
OKC063-123-100030-
/O.NEW.KOUN.TO.W.0030.080409T2353Z-080410T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
653 PM CDT WED APR 9 2008
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHWESTERN HUGHES COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 730 PM CDT
* AT 653 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
SOUTHWEST OF ALLEN...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN AND GERTY.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3507 9624 3482 9615 3477 9637 3478 9640
3476 9641 3474 9651 3484 9660 3489 9653
3489 9651 3491 9650
TIME...MOT...LOC 2353Z 236DEG 40KT 3483 9650
$$
303 follow-up statements
000
WWUS54 KOUN 100004
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT WED APR 9 2008
OKC063-123-100030-
/O.CON.KOUN.TO.W.0030.000000T0000Z-080410T0030Z/
HUGHES OK-PONTOTOC OK-
704 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
NORTHEASTERN PONTOTOC AND SOUTHERN HUGHES COUNTIES...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTH OF
ALLEN...MOVING NORTHEAST AT 40 MPH. HAIL TO THE SIZE OF GOLFBALLS IS
ALSO LIKELY WITH THIS STORM.
* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN AND GERTY.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3507 9624 3482 9615 3478 9640 3479 9644
3485 9650 3490 9646
TIME...MOT...LOC 0004Z 246DEG 37KT 3485 9637
$$
30000
WWUS54 KOUN 100012
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
712 PM CDT WED APR 9 2008
OKC123-100022-
/O.CAN.KOUN.TO.W.0030.000000T0000Z-080410T0030Z/
PONTOTOC OK-
712 PM CDT WED APR 9 2008
...THE TORNADO WARNING HAS BEEN CANCELLED FOR NORTHEASTERN PONTOTOC
COUNTY...
LAT...LON 3507 9624 3483 9615 3482 9618 3480 9636
3495 9640
TIME...MOT...LOC 0012Z 246DEG 37KT 3488 9628
$$
OKC063-100030-
/O.CON.KOUN.TO.W.0030.000000T0000Z-080410T0030Z/
HUGHES OK-
712 PM CDT WED APR 9 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTHERN
HUGHES COUNTY...
AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
GERTY...MOVING NORTHEAST AT 40 MPH. HAIL TO THE SIZE OF GOLFBALLS IS
ALSO LIKELY.
* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN AND GERTY.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3507 9624 3483 9615 3482 9618 3480 9636
3495 9640
TIME...MOT...LOC 0012Z 246DEG 37KT 3488 9628
$$
30000
WWUS54 KOUN 100028
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT WED APR 9 2008
OKC063-100036-
/O.EXP.KOUN.TO.W.0030.000000T0000Z-080410T0030Z/
HUGHES OK-
726 PM CDT WED APR 9 2008
...THE TORNADO WARNING FOR SOUTHERN HUGHES COUNTY EXPIRES AT 730 PM
CDT...
THE CIRCULATION IN THE STORM HAS WEAKENED AND MOVED EAST OUT OF THE
AREA. SMALL HAIL... WIND GUSTS TO 50 MPH AND HEAVY RAIN WILL
CONTINUE TO BE POSSIBLE ACROSS EAST CENTRAL HUGHES COUNTY THROUGH
745 PM.
LAT...LON 3507 9624 3483 9615 3482 9618 3480 9636
3495 9640
TIME...MOT...LOC 0026Z 246DEG 37KT 3494 9612
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 9, 3:02 PM CDT, 3 hours 51 minutes earlier.
Area forecast discussion, Apr 9, 3:02 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
302 PM CDT WED APR 9 2008
.DISCUSSION...
LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS... ASSOCIATED WITH LEAD
SHORTWAVE... OVER THE AREA THIS AFTN WILL CONT TO PUSH E/NE.
ADDITIONAL CONVECTION DEVELOPING TO OUR SW THIS AFTN WILL LIFT NE
ACROSS THE AREA LATE TODAY AND OVERNIGHT. AS WARM FRONT LIFTS NORTH
THIS EVENING PARTS OF CENTRAL INTO SOUTHERN OK AND N TX WILL BE IN
WARM SECTOR. THIS WILL RAISE SUPERCELL/TORNADO CONCERN ACROSS THIS
AREA. HEAVY AND POTENTIALLY FLOODING RAINFALL IS ALSO LIKELY TO
OCCUR ACROSS MUCH OF CENTRAL INTO EASTERN OK TONIGHT AND EARLY
THURSDAY. WILL LEAVE FLOOD WATCH AS IS FOR NOW.
SYSTEM LIFTS QUICKLY NE THU MORNING WITH DRY SLOT OVERSPREADING THE
AREA. BEHIND DRYLINE STRONG W/SW SFC WINDS DEVELOP WHICH MAY LEAD TO
WIND ADVISORY NEEDING TO BE ISSUED. SOME FIRE WEATHER CONCERNS WILL
ALSO EXIST ACROSS PORTIONS OF SOUTHWEST OK AND WESTERN NORTH TEXAS
THU AFTN. WILL HOLD OFF ON THESE HEADLINE FOR NOW.
COOLER DRIER WX EXPECTED FRI INTO WEEKEND BEFORE WARMING TREND INTO
EARLY NEXT WEEK.
DID GO WITH HPC QPF FOR TONIGHT INTO EARLY THU AS SEEM TO REPRESENT
ANTICIPATED RAINFALL BETTER THAN GRIDDED MOS GUID.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 54 68 41 64 / 80 20 20 10
HOBART OK 51 68 41 60 / 80 10 10 10
WICHITA FALLS TX 57 76 44 70 / 90 10 10 10
GAGE OK 45 63 34 57 / 70 30 20 10
PONCA CITY OK 54 64 37 59 / 80 40 20 10
DURANT OK 64 75 49 69 / 90 40 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH THURSDAY EVENING FOR OKZ008-012-013-018>020-
023>032-037>048-050>052.
TX...FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ086-089-090.
&&
25/30Hazardous weather outlook, Apr 9, 3:30 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
330 PM CDT WED APR 9 2008
OKZ004>048-050>052-TXZ083>090-101200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1158 AM CDT WED APR 9 2008
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PARTS OF SOUTHWEST AND SOUTH CENTRAL OKLAHOMA AND WESTERN
NORTH TEXAS. A SLIGHT RISK COVERS THE REST OF CENTRAL AND NORTHERN
OKLAHOMA.
LOCATION...
THE MODERATE RISK AREA IS SOUTH OF A LINE FROM HOLDENVILLE...TO
CHICKASHA ...TO LAWTON...TO VERNON...TO KNOX CITY. THE SLIGHT
RISK AREA COVERS THE REST OF THE AREA.
THE MODERATE RISK AREA MAY NEED TO BE ADJUSTED NORTHWARD TONIGHT.
TIMING...
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO AROUND HALF DOLLAR
SIZE WILL PERSIST INTO THE EVENING HOURS. MORE SIGNIFICANT SEVERE
THUNDERSTORMS ARE EXPECTED THIS EVENING AND INTO THE OVERNIGHT
HOURS...ESPECIALLY ACROSS THE MODERATE RISK AREA.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR AN EXTENDED PERIOD OF SEVERE WEATHER
OPERATIONS...LIKELY EXTENDING INTO EARLY THURSDAY MORNING.
PEOPLE IN THE MODERATE RISK AREA SHOULD BE READY FOR SIGNIFICANT
SEVERE STORMS AFTER DARK AND INTO THE LATE NIGHT HOURS...INCLUDING
THE POSSIBILITY OF TORNADOES. BE SURE YOUR WEATHER RADIO IS SET AND
READY TO ALERT FOR WARNINGS IN YOUR AREA.
DISCUSSION...
WEATHER FEATURES CONTINUE TO COME TOGETHER TO BRING THE THREAT FOR
SIGNIFICANT SEVERE STORMS THIS EVENING AND INTO THE NIGHTTIME HOURS. AN
INTENSE UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE SOUTHWESTERN
U.S. AT THE SAME TIME SURFACE LOW PRESSURE WILL DEEPEN THIS
EVENING ACROSS SOUTHWEST TEXAS. A WARM FRONT WILL CONTINUE TO MOVE
NORTHWARD...PUSHING FURTHER INTO SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA THIS EVENING. SOUTH OF THE WARM FRONT...THE AIR MASS WILL
CONTINUE TO DESTABILIZE AS RICH LOW LEVEL MOISTURE SURGES NORTHWARD.
SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTHWEST TEXAS
AND MOVE NORTHEAST ALONG THE WARM FRONT. GIVEN THE STRENGTH OF THE
APPROACHING UPPER STORM SYSTEM...THE LOCATION OF THE WARM FRONT AND
SURFACE LOW PRESSURE AREA...INCREASING LOW LEVEL MOISTURE AND THE
RESULTING UNSTABLE AIR MASS...SUPERCELL THUNDERSTORMS ARE
EXPECTED...ESPECIALLY ACROSS THE MODERATE RISK AREA. THE MOST
INTENSE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL AND
DAMAGING WIND GUSTS.
THE THREAT FOR TORNADOES WILL INCREASE AFTER DARK ACROSS THE
MODERATE RISK AREA AS THE LOW LEVEL JET STRENGTHENS.
THERE IS STILL SOME QUESTION AS TO HOW FAR NORTH THE WARM FRONT WILL
ADVANCE. IF IT MAKES IT FARTHER NORTH THAN THE CURRENT FORECAST
INDICATES...THE MODERATE RISK AREA MAY NEED TO BE EXPANDED NORTHWARD.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY APR 10.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
IN ADDITION TO THE SEVERE WEATHER THREAT...FLOODING RAINS ARE ALSO
LIKELY THROUGH CENTRAL AND SOUTHEAST OKLAHOMA. A FLOOD WATCH IS IN
EFFECT THESE AREAS FROM THIS AFTERNOON THROUGH TONIGHT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
A SLIGHT RISK OF SEVERE THUNDERSTORMS REMAINS THURSDAY MORNING IN
SOUTHEAST OKLAHOMA AS THE UPPER STORM AND ASSOCIATED COLD FRONT MOVE
QUICKLY EAST. LARGE HAIL IS POSSIBLE AS ARE A FEW TORNADOES IN
SOUTHEAST OKLAHOMA BEFORE NOON.
OTHER HAZARDOUS WEATHER...
VERY HEAVY RAINFALL WILL OCCUR THURSDAY MORNING IN SOUTHEAST
OKLAHOMA...BUT SHOULD END BY MID-MORNING. SOME FLOODING MAY BE
ONGOING FROM THE NIGHT.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.
SMITHIn the hours before
Special weather statement, Apr 9, 6:05 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 605 PM CDT WED APR 9 2008 OKZ030-031-042-092315- POTTAWATOMIE OK-SEMINOLE OK-PONTOTOC OK- 605 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES. A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST OF KONAWA AT 605 PM CDT...MOVING NORTHEAST AT 50 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN PONTOTOC...POTTAWATOMIE AND SEMINOLE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, Apr 9, 6:25 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 625 PM CDT WED APR 9 2008 OKZ028-030-040>042-092345- POTTAWATOMIE OK-MCCLAIN OK-MURRAY OK-GARVIN OK-PONTOTOC OK- 625 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN...MCCLAIN...MURRAY... PONTOTOC AND POTTAWATOMIE COUNTIES. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM WANETTE TO 3 MILES WEST OF HICKORY AT 625 PM CDT...MOVING NORTHEAST AT 55 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN GARVIN...MCCLAIN...MURRAY...PONTOTOC AND POTTAWATOMIE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Local storm report, Apr 9, 6:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
642 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL ADA 34.78N 96.66W
04/09/2008 E0.75 INCH PONTOTOC OK AMATEUR RADIO
THE HAIL WAS REPORTED AT HWY3 AND HWY 19 INTERSECTION.
0642 PM HAIL ADA 34.78N 96.66W
04/09/2008 E0.88 INCH PONTOTOC OK AMATEUR RADIO
THE HAIL WAS REPORTED ON THE WEST SIDE OF TOWN.
&&
TY/LS/ATLocal storm report, Apr 9, 6:43 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
643 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL ADA 34.77N 96.68W
04/09/2008 E0.88 INCH PONTOTOC OK AMATEUR RADIO
&&
TAYLORLocal storm report, Apr 9, 6:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
644 PM CDT WED APR 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG HOLDENVILLE 35.08N 96.40W
04/09/2008 HUGHES OK EMERGENCY MNGR
ROOF REPORTED BLOWN OFF OF A HOUSE.
0607 PM TSTM WND DMG 3 ESE YEAGER 35.14N 96.29W
04/09/2008 HUGHES OK EMERGENCY MNGR
TRAILER WAS REPORTED BLOWN OVER BY THUNDERSTORM WINDS.
&&Special weather statement, Apr 9, 6:45 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 645 PM CDT WED APR 9 2008 OKZ030-100000- POTTAWATOMIE OK- 645 PM CDT WED APR 9 2008 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE COUNTY. A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF MACOMB AT 645 PM CDT...MOVING NORTHEAST AT 50 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN POTTAWATOMIE COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:59 AM CDT | Flood Watch | OUN | Atoka, Bryan, Caddo, Canadian, Carter, Cleveland and 25 more | 33 hr |
| Apr 9, 12:07 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 38 min |
| Apr 9, 12:28 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 47 min |
| Apr 9, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie, Seminole | 40 min |
| Apr 9, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 51 min |
| Apr 9, 6:09 PM CDT | Flash Flood Warning | OUN | Seminole | 3 hr |
| Apr 9, 6:16 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 44 min |
| Apr 9, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Hughes | 28 min |
| Apr 9, 6:23 PM CDT | Flash Flood Warning | OUN | Hughes | 3 hr |
| Apr 9, 6:31 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc, Seminole | 44 min |
Nearby
Tornado Warnings in Oklahoma, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.